# SDR YENA2025080400799

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 89,249 hours, 33,361 cycles
- Engine: Iae V2527A5
- Engine time: 64,970 hours, 23,710 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061639
- Part serial: 16271357
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 49,833 hours, 18,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, B, A

## Discrepancy

FLT#2077, MCO-PUJ. (AN EMERGENCY WAS DECLARED AND AC PERFORMED AN AIR RETURN TO MCO) "AFTER VR #1 ENGINE FAILURE. GENTLE ROLLBACK NO NOISES; PERFORMED INSPECTION PER TSM ON LP 4318574, 4318573, 4318572, 4318570 AND FOUND FMU AT FAULT. REPLACED #1 ENG FMU PER AMM 73-22-52. ALL OPS CHECK GOOD AT THIS TIME. AC OK TO CONTINUE."
